American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 144 found      Go to page: 1 2 3 4 5

[61] Jesús Fernández-Sánchez. Equivalence of the Nash conjecture for primitive and sandwiched singularities. Proc. Amer. Math. Soc. 133 (2005) 677-679. MR 2113914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] David E. Anderson. A cusp singularity with no Galois cover by a complete intersection. Proc. Amer. Math. Soc. 132 (2004) 2517-2527. MR 2054775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Masako Furuya and Masataka Tomari. A characterization of semi-quasihomogeneous functions in terms of the Milnor number. Proc. Amer. Math. Soc. 132 (2004) 1885-1890. MR 2053957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Steven Dale Cutkosky, Jürgen Herzog and Ana Reguera. Poincaré series of resolutions of surface singularities. Trans. Amer. Math. Soc. 356 (2004) 1833-1874. MR 2031043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Herwig Hauser. The Hironaka theorem on resolution of singularities (Or: A proof we always wanted to understand). Bull. Amer. Math. Soc. 40 (2003) 323-403. MR 1978567.
Abstract, references, and article information   
View Article: PDF

[67] Nobuo Hara and Ken-ichi Yoshida. A generalization of tight closure and multiplier ideals. Trans. Amer. Math. Soc. 355 (2003) 3143-3174. MR 1974679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Anurag K. Singh. Cyclic covers of rings with rational singularities. Trans. Amer. Math. Soc. 355 (2003) 1009-1024. MR 1938743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] V. A. Vassiliev. Analytic properties of surface potentials. Math. Surveys Monogr. 97 (2002) 251-286.
Book volume table of contents
View Article: PDF

[70] V. A. Vassiliev. Newton's theorem on the non-integrability of ovals. Math. Surveys Monogr. 97 (2002) 111-136.
Book volume table of contents
View Article: PDF

[71] V. A. Vassiliev. Local monodromy theory of isolated singularities of functions and complete intersections. Math. Surveys Monogr. 97 (2002) 29-74.
Book volume table of contents
View Article: PDF

[72] V. A. Vassiliev. Applied Picard--Lefschetz Theory. Math. Surveys Monogr. 97 (2002) MR MR1930577.
Book volume table of contents   

[73] V. A. Vassiliev. Stratified Picard--Lefschetz theory and monodromy of hyperplane sections. Math. Surveys Monogr. 97 (2002) 75-110.
Book volume table of contents   
View Article: PDF

[74] V. A. Vassiliev. Calculation of local Petrovski\u {\i } cycles and enumeration of local lacunas close to real singularities. Math. Surveys Monogr. 97 (2002) 165-214.
Book volume table of contents   
View Article: PDF

[75] V. A. Vassiliev. Lacunas and local Petrovski\u {\i } condition for hyperbolic differential operators with constant coefficients. Math. Surveys Monogr. 97 (2002) 137-164.
Book volume table of contents   
View Article: PDF

[76] V. A. Vassiliev. Homology of local systems, twisted monodromy theory, and regularization of improper integration cycles. Math. Surveys Monogr. 97 (2002) 215-250.
Book volume table of contents   
View Article: PDF

[77] V. A. Vassiliev. Multidimensional hypergeometric functions, their ramification, singularities, and resonances. Math. Surveys Monogr. 97 (2002) 287-311.
Book volume table of contents   
View Article: PDF

[78] Mircea Mustata. Singularities of pairs via jet schemes. J. Amer. Math. Soc. 15 (2002) 599-615. MR 1896234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Jaya N. Iyer. Linear systems on abelian varieties of dimension $2g+1$. Proc. Amer. Math. Soc. 130 (2002) 959-962. MR 1873767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Mircea Mustata. The multiplier ideals of a sum of ideals. Trans. Amer. Math. Soc. 354 (2002) 205-217. MR 1859032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Nobuo Hara. Geometric interpretation of tight closure and test ideals. Trans. Amer. Math. Soc. 353 (2001) 1885-1906. MR 1813597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Eero Hyry. Coefficient ideals and the Cohen-Macaulay property of Rees algebras. Proc. Amer. Math. Soc. 129 (2001) 1299-1308. MR 1712905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Guangfeng Jiang and Aron Simis. Higher relative primitive ideals. Proc. Amer. Math. Soc. 129 (2001) 647-655. MR 1707149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] F. Sancho de Salas. Residues of a Pfaff system relative to an invariant subscheme. Trans. Amer. Math. Soc. 352 (2000) 4019-4035. MR 1695020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Takesi Kawasaki. On Macaulayfication of Noetherian schemes. Trans. Amer. Math. Soc. 352 (2000) 2517-2552. MR 1707481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Steven Dale Cutkosky. Simultaneous resolution of singularities . Proc. Amer. Math. Soc. 128 (2000) 1905-1910. MR 1646312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] A. J. de Jong and F. Oort. Purity of the stratification by Newton polygons. J. Amer. Math. Soc. 13 (2000) 209-241. MR 1703336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] A. Melle-Hernández. Euler characteristic of the Milnor fibre of plane singularities. Proc. Amer. Math. Soc. 127 (1999) 2653-2655. MR 1676312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Andrzej Weber. A morphism of intersection homology induced by an algebraic map . Proc. Amer. Math. Soc. 127 (1999) 3513-3516. MR 1628444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Mark Spivakovsky. A new proof of D. Popescu's theorem on smoothing of ring homomorphisms. J. Amer. Math. Soc. 12 (1999) 381-444. MR 1647069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 144 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia